# SDR ABXA9700859

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39203241
- Condition: Cracked
- Location: Bs 606
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LONGERON 30 END FITTING AT STA 606 WAS FOUND CRACKED.  THE FITTING WAS REPLACED IAW DC9 SRM 51-10-5.
